# SDR ASAA2016111318660

- Difficulty date: November 13, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 53,040 hours, 23,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD FELL OFF ADJACENT TO R1 DOOR.  ACFT GROUNDED. REPLACED R1 DOOR EMERGENCY EXIT FLOOR PROXIMITY LIGHT ASSY, IAW AMM 33-51-14, OPS CHECKED GOOD.
